# SDR SIMA20130615002

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N628AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145124
- Aircraft time: 33,043 hours, 30,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025103
- Part serial: 72914
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION FOUND THE RT LOWER FWD EXTERIOR EMERGENCY LIGHT INOPERABLE. DEFERRED IAW MEL 33-29.   R & R THE RT LOWER FWD EXTERIOR EMERGENCY LIGHT ASSY IAW AMM 33-50-10.  THE OPS CHECK WAS GOOD.  MEL 33-29 RESTORED.  THE ACFT WAS RETURNED TO SERVICE.
